# SDR SWAA2024121661239

- Difficulty date: November 18, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#09 A-043 CABIN FLOOR STRUCTURE AFT WET AREA CORRODED AROUND LAV MOUNT STA 947 RBL 25 WL 208<[01] 01 - REMOVED AND REPLACED INTERCOSTAL LOCATED AT RBL 25 AND WL 208 BETWEEN BSTA 974 TO BSTA 767 PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] COMPLETE;[03] COMPLETE AUDIT C/W
